# SDR HEEA060814

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206063632001
- Condition: Leaking
- Location: Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL LEAKING IN DRAIN.
